Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Corrigenda

Stanisław Lewanowicz, G. V. Milovanović and François Gramain
Mathematics of Computation
Vol. 48, No. 178 (Apr., 1987), pp. 853-854
DOI: 10.2307/2007862
Stable URL: http://www.jstor.org/stable/2007862
Page Count: 2
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
853
    853
  • Thumbnail: Page 
854
    854